Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year


IMPACT FACTOR increased in 2014: 1.432
Rank 22 out of 310 in category Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 3.585
Source Normalized Impact per Paper (SNIP) 2014: 1.745
Impact per Publication (IPP) 2014: 1.262

Mathematical Citation Quotient (MCQ) 2014: 1.27

VolumeIssuePage

Issues

Fonctions d'Igusa p-adiques, polynômes de Bernstein, et polyèdres de Newton.

Francois Loeser

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 1990, Issue 412, Pages 75–96, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1990.412.75, December 2009

Publication History

Published Online:
2009-12-09

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Ann Lemahieu and Willem Veys
Comptes Rendus Mathematique, 2007, Volume 345, Number 11, Page 633
[2]
András Némethi and Willem Veys
Geometry & Topology, 2012, Volume 16, Number 1, Page 155

Comments (0)

Please log in or register to comment.